# SDR SWAA2024080521198

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 49,326 hours, 30,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT ROW EMERGENCY EXIT SIGN KNOCKED DOWN.<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-01-960-802-NG (EXIT SIGN - LIGHT ASSEMBLY REPLACEMENT - PERMANENT)] OP CKS NML
